You have probably heard of the adverse side effects of painkillers, such as stomach pain, constipation, and nausea; and then the more alarming effects such as internal bleeding, or ulcers. But, did you know that painkillers or NSAID’s (Non-Steroidal Anti-Inflammatory Drugs) can cause your ears to start ringing. The condition is called Tinnitus. It is a persistent ringing or clicking in the inner ear that is very annoying and bothersome. It can range from a low pitch to an extremely high pitch. Tinnitus can lead to hearing impairment or even hearing loss. In most cases Tinnitus is associated with a single experience of a very loud noise or constant exposure to loud, intense volumes. Tinnitus can develop from a one-time occurrence or long term damage. Such variations may include lawn mowers, fireworks, playing in a band, or being around construction equipment. Physical conditions such as heart disease or allergies can contribute to the condition.
Many of us think of pharmaceutical drugs such as Oxicodone, Celebrex, and Morphine as the culprits of the risks associated with NSAID’s. However, did you know that some of the drugs causing Tinnitus are readily available over-the-counter drugs like Aleve, Aspirin, and Advil. Many of these painkillers are what we reach for to tackle the inflammation and pain brought on by our Arthritis. NSAID’s can be extremely dangerous and you should be well aware of the dangers involved.
The frustrating symptoms of Tinnitus have many people checking their medicine cabinets, and opting for a more natural approach to combat their condition. Natural remedies and herbal supplements have proven themselves over the years in multitudes of studies. Many of those studies concentrated on how Glucosamine is beneficial in aiding in the fight of Arthritis, especially when combined with Chondroitin. Pharmaceutical quality Glucosamine, such as that found in Synflex, assists to promote healthy joints and to ensure maximum impact and effect on the joints. Glucosamine and Chondroitin effectively alleviate arthritis symptoms without any of the health scares of NSAID’s.
If you have experienced any signs or symptoms of Tinnitus, no matter how minimally, you should see your doctor. Tinnitus can lead to permanent hearing loss, which may be prevented if treated early. You may also want to discuss with your doctor the benefits of alternative medications, such as herbal supplements like Glucosamine.